Industrial - Ibuprofen
Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.
Ibuprofen
SKU: J-432

Ibuprofen tablets, 2 per pack - 500 per box

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.

Sugg. Ret. $26.89

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $20.99

Click on the button above to Save! Buy 10 at Wholesale Direct Pricing...
Just $17.97 each

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen, 200 mg. Ibuprofen
SKU: I-431

Ibuprofen tablets, 2 per pack - 250 per box

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen, 200 mg.

Sugg. Ret. $14.59

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $11.39

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $9.74 each

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg. Ibuprofen
SKU: H-430

Ibuprofen tablets, 2 per pack - 100 per box

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.

Sugg. Ret. $6.89

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $5.39

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $4.59 each

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg Ibuprofen
SKU: G-429

Ibuprofen tablets, 2 per pack - 50 per box

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg

Sugg. Ret. $3.99

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $3.09

Click on the button above to Save! Buy 18 at Wholesale Direct Pricing...
Just $2.66 each

Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2002 - 2004 First-Aid-Kit-Company.com, all rights reserved ~ WHOLESALE FIRST AID SUPPLY